# SDR DXTA2010021503985

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 093
- Aircraft time: 9,029 hours, 5,611 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

ON TAXI, LT ENG ROLLED BACK TO COMPLETE FAILURE. NO MESSAGES, NO POPPED C/B`S, ALL ELECTRIC, IGNITION & PNEUMATIC SWITCHES IN NORMAL POSITION. ONLY INDICATIONS WERE: FAILED ENGINE, OIL, HYD, & GEN LIGHTS ILLUMINATED. ENVIRONMENTAL CONDITIONS AT TIME WERE VERY GUSTY, WINDS IN EXCESS OF 30KTS, INSPECTED HMU RED & YELLOW BYPASS PINS.  INSPECTED & REPLACED LT ENGINE FUEL FILTER.  INSPECTED HMU & FADEC CONNECTORS.  PERFORMED AN E13 CONNECTOR CHECK TO HMU.  PERFORMED LT ENGINE STALL CHECK, & POWER ASSURANCE RUN.  REPOSITIONED FADECS 1A & 2B FOR MX. PERFORMED HMU OPS TEST.  DOWNLOADED FADEC'S & SENT FOR EVALUATION. ALL TESTS PASSED. DONE IAW MM 73-20-01, 72-00-00, 76-10-05, MM 71-000, 71-008.
